Cancer biotherapy & radiopharmaceuticals · 2025
Generalized Seizure as an Acute post-[177Lu]Lu-DOTATATE Side Effect in a Case of Recurrent Meningioma.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Alipour Abdolmajid, Ghaedian Tahereh, Rakhsha Abbas, Ghaedian Mehrnaz, Yazdani Babak
Аннотация
[177Lu]Lu-DOTATATE is a newly trending acceptable therapy in recurrent/residual meningioma with good safety. However, recognizing any possible side effects in this special population would be helpful for better management and individualization of this useful treatment. Although the seizure has been previously reported in a few cases after [177Lu]Lu-DOTATATE therapy in recurrent meningioma, the acute onset of seizure in these patients, early after therapeutic radioligand administration, is not reported to the best of our knowledge. This report presents a case with the progression of residual meningioma after previous surgery in 2016 who developed with generalized tonic-clonic seizure, a few hours after administration of 200 mCi [177Lu]Lu-DOTATATE. The patient was taking prophylactic doses of the lacosamide, although no previous history of seizure was reported.